MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VITALIO; IMPLANTABLE PACEMAKER

BOSTON SCIENTIFIC CORPORATION VITALIO; IMPLANTABLE PACEMAKER
Model Number K273
Medical Device Problem Codes Premature Discharge of Battery (1057); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable pacemaker device was suspected to be draining quicker than expected as device has depleted from 2 years to 5 months battery remaining in a span of 1 month as per current checked.Patient was checked in person and there was no observation of extra battery draining with 89 percent power consumption.Boston scientific technical services (ts) assessed and stated that a correction happened that projecting based on voltage.As of this time, this device remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this implantable pacemaker device was suspected to be draining quicker than expected as device has depleted from 2 years to 5 months battery remaining in a span of 1 month as per current checked.Patient was checked in person and there was no observation of extra battery draining with 89 percent power consumption.Boston scientific technical services (ts) assessed and stated that a correction happened that projecting based on voltage.As of this time, this device remains in service.No adverse patient effects were reported.Additional information was received and indicated that this device was explanted and replaced due to normal battery depletion (nbd).No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this implantable pacemaker device was suspected to be draining quicker than expected as device has depleted from 2 years to 5 months battery remaining in a span of 1 month as per current checked.Patient was checked in person and there was no observation of extra battery draining with 89 percent power consumption.Boston scientific technical services (ts) assessed and stated that a correction happened that projecting based on voltage.As of this time, this device remains in service.No adverse patient effects were reported.Additional information was received and indicated that this device was explanted and replaced.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This supplemental report is being filed to correct the b5: describe event or problem; d4: unique identifier (udi) #; f10: impact codes; and h6: impact codes.

Brand Name
VITALIO
Common Device Name
IMPLANTABLE PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21364765
Report Number2124215-2025-07759
Device Sequence Number8519044
Product Code LWP
UDI-Device Identifier00802526516962
UDI-Public(01)00802526516962(17)170113(21)405990
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/13/2017
Device Model NumberK273
Device Catalogue NumberK273
Device Lot Number405990
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer04/02/2025
08/22/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date04/28/2025
09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexMale